# SDR SWAA2022101056999

- Difficulty date: October 6, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 49,738 hours, 29,839 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Jammed
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOORGIRT BAR JAMMED IN HOLDER / [01] REMOVED GIRT BAR FROM HOLDER PER SIP
